It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Inner Ear Disorders Board Index
Pages: 1Showing 1 - 12 of 12 for topamax kidney. (0.016 seconds)


... Thanks everyone. According to the sheet with the result on it, they calculate the kidney damage with something called a creatinine clearance. Mine scored 76. I should be above 90 to be normal. ... (11 replies)
... I was taking Dope-a-max as well I didn't realize all it done to me until I got off of it I was always really forgetful and couldn't remember anything but I have Kidney disease that runs in my family and they still put me on it for siezures and migranes I took it for about 6 months and I took myself off of it because of they way it made me feel now I will only take one if I... (11 replies)
... Wanted to tell you that I had a friend on topamax for about 6 months. She went off of it because she was still having headaches. After being off of it about 2 weeks, she felt great. ... (11 replies)

... I used Topamax for two days. By day three I was having suicidal thoughts, complete with fantasies about slashing my wrists! ... (11 replies)
... Thanks. I just hope it normalizes once I get off this crap. Topamax truely is the drug from hell. it has caused nothing but problems for me, even though i have stablized somewhat. my focus is now my kidneys. ... (11 replies)
... n, my creatinine levels are elevated for the 4 months in a row. the doctor has finally said that it appears that my kidneys are damaged by the topamax. Stage 1 kidney failure was the EXACT phrase used. He said the only solution is to get off the topamax. ... (11 replies)
... Hi CK, I hope I have given hope to some as I searched and searched for it myself in the beginning and believe me, I'm amazed I have gotten to this point knowing how ill I was for so long. I have to admit, having some good friends on this board helped me through some really rough times. Now if I ever wake up and this darn buzzing in my ears is gone; I'll be dancing in... (11 replies)
... Gloria, You truly amaze me. I wondered what you are taking now and at what dose. I know you have had a very rough road and comeout on the other side. It gives hope to us. CK (11 replies)
... Hugs......don't give up Rich. I was so ill for the first few years and nothing ever made me feel well. I sunk to my lowest. I can tell you that it is more than possible to get well. Believe it or not the brain does have and amazing ability to heal itself. I never thought I would make it to where I am today and you know what, I have, and I am feeling so much better than 3... (11 replies)
... Rich this is such a shock for you, hope your kidneys can recover from this news, let us know how you get on. I cope without any meds, it sucks at times I admit, but hang on in there. Jayne (11 replies)
... Rich I am so sorry. You are a fighter, don't give up. I am sorry this medication has hurt you. (11 replies)
... Rich, I am so so sorry. I truly understand your frustration. What other meds have you tried? There has to be something else out there. Hang in there!!! CK (11 replies)




Pages: 1

All times are GMT -7. The time now is 05:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!